# SDR DHL2002807507

- Difficulty date: March 22, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 2050 RT. WING L/E UPPER INNER RIB .250 CRACK @ STA.XFS760.000 CORR: STOP DRILLED I/A/W 57-2-0 FIG. 2 FABRICATED DOUBLER I/A/W 57-2-0 FIG 2 ( 2024T3 AL .063)CLEANED , TEATED , AND PRIMED DOUBLER I/A/W SRM 51-1-8B . INSTALLED DOUBLER ARM @RT. WING L/E UPPER INNER RIB @ STA. XFS760.000 I/A/W 57-2-0 FIG. 2
